| Catalog Number |
0250070500 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a strykeflow was being used in a case on a patient and it started making a loud noise and then sparking.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: a strykeflow was being used in a case on a patient and it started making a loud noise and then actually sparking.It was confirmed that there was not smoke but rather sparking.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be fluid ingress causing steam.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.